Alert archive / Idaho / Tornado Warnings in 2013
Tornado Warning 11, NWS Pocatello, ID
NWS Pocatello, ID issued this tornado warning at Sep 17, 2013, 3:14 PM MDT for 4 counties in Idaho. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2013, 3:14 PM MDT (21:14 UTC)
- Expired
- Sep 17, 2013, 4:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Blaine County, ID, Cassia County, ID, Minidoka County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 81 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 1:30 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 9.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3183 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544 WFUS55 KPIH 172114 TORPIH IDC013-031-067-077-172200- /O.NEW.KPIH.TO.W.0011.130917T2114Z-130917T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE POCATELLO ID 314 PM MDT TUE SEP 17 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO... NORTH CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO... SOUTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO... THIS INCLUDES THE CITY OF RUPERT... WEST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO... * UNTIL 400 PM MDT * AT 308 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VIEW...OR 9 MILES SOUTHEAST OF BURLEY...MOVING NORTHEAST AT 40 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... RUPERT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR SOUTHEASTERN IDAHO. && LAT...LON 4295 11351 4276 11311 4234 11360 4246 11381 TIME...MOT...LOC 2114Z 212DEG 33KT 4249 11362 $$ DMH
1 follow-up statement
292 WWUS55 KPIH 172136 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 336 PM MDT TUE SEP 17 2013 IDC013-031-067-077-172146- /O.CAN.KPIH.TO.W.0011.000000T0000Z-130917T2200Z/ MINIDOKA ID-POWER ID-CASSIA ID-BLAINE ID- 336 PM MDT TUE SEP 17 2013 ...THE TORNADO WARNING FOR SOUTHEASTERN BLAINE...NORTH CENTRAL CASSIA...WEST CENTRAL POWER AND SOUTHEASTERN MINIDOKA COUNTIES IS CANCELLED... AT 336 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE WARNING IS CANCELLED. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... MINIDOKA... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR SOUTHEASTERN IDAHO. && LAT...LON 4295 11351 4276 11311 4234 11360 4246 11381 TIME...MOT...LOC 2136Z 212DEG 33KT 4266 11347 $$ DMH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this tornado warning went out at Sep 17, 1:15 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 17, 1:15 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 115 PM MDT TUE SEP 17 2013 .DISCUSSION...THE LATEST SATELLITE IMAGERY WAS SHOWING A PACIFIC TROUGH SHIFTING INLAND ACROSS WRN OREGON WITH AN ASSOCIATED JET SEGMENT ROUNDING THE BASE OF THE TROUGH AND PUNCHING EAST THROUGH NRN CALIFORNIA. THE NAM MODEL SUGGESTS THAT A STRONG SURFACE COLD FRONT WILL PUSH EAST THROUGH THE SNAKE PLAIN BETWEEN 3 PM AND 6 PM THIS AFTERNOON AS THE UPPER JET CURLS NE ACROSS NRN NEVADA PLACING THE TWO FEATURES IN A POSITION TO SUPPORT SEVERE WEATHER ACROSS SE IDAHO THIS AFTERNOON/EVE PARTICULARLY WITH THE FRONTAL PASSAGE. STRONG OUTFLOW WINDS WILL BE THE PRIMARY THREAT ACCOMPANIED BY HEAVY RAIN AND HAIL. THE SEVERE THREAT GENERALLY ENDS AFTER MIDNIGHT DUE TO THE LOSS OF SURFACE HEATING AND LIFT AS THE FRONT SHIFTS DEEPER INTO WYOMING/NRN UTAH. THE UPPER TROUGH SLIPS INTO WRN MONTANA/WYOMING WEDNESDAY WITH A FAIRLY STRONG SURFACE PRESSURE GRADIENT AND LOW LEVEL WINDS LINGERING ACROSS THE SNAKE RIVER PLAIN TO SUPPORT A MARGINAL WIND ADVISORY EVENT. THUS HAVE ADDED THIS HIGHLIGHT FOR THE SNAKE PLAIN ZONES TO THE ONGOING LAKE WIND HIGHLIGHT EXPECTED THIS AFTERNOON OVER AMERICAN FALLS RESERVOIR. THE PRECIPITATION POTENTIAL WILL LINGER ALONG THE MONTANA/WYOMING BORDERS WEDNESDAY AS THE AFOREMENTIONED TROUGH WORKS EAST THROUGH THE REGION. BY WEDNESDAY NIGHT...A PROGRESSIVE S/WV RIDGE BUILDS ACROSS THE NW STATES WITH CLEARING SKIES AND DIMINISHING WINDS ANTICIPATED ACROSS SE IDAHO. OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOW TO MID 30S SUPPORTING A FROST ADVISORY FOR THE SNAKE PLAIN AND ERN MAGIC VALLEY THURSDAY MORNING. TEMPERATURES BEGIN TO WARM GRADUALLY THURSDAY AFTERNOON THROUGH SATURDAY AS THE RIDGE TRANSITIONS EAST OF THE AREA AND A DEEPER SW FLOW SPREADS INTO THE REGION. THE NEXT UPSTREAM PAC TROUGH WILL LIFT NE ACROSS WASHINGTON/OREGON SATURDAY WITH THE LEADING EDGE OF THE PRECIPITATION SHIELD SPREADING INTO THE CNTRL MOUNTAINS BY LATE AFTERNOON. THE GFS SHOWS THE BULK OF THE TROUGH AND ASSOCIATED PRECIPITATION PASSING NORTH OF THE REGION WHEREAS THE 00Z ECMWF WAS INDICATING A MORE SPLIT LOOKING TROUGH WITH PLENTY OF PRECIPITATION SPREADING ACROSS SRN IDAHO SATURDAY NIGHT/SUNDAY UNDER THE SRN PORTION OF THE SPLIT. HAVE MAINTAINED A BROAD BRUSH CHANCE/SLIGHT CHANCE MENTION OF PRECIPITATION ACROSS THE REGION OWING TO THE MORE SOUTHERLY TRACK OF THE 00Z ECMWF...ALTHOUGH THE SPLIT LOOK OF THE SOLUTION WOULD NOT BE ALL THAT SUPPORTIVE OF THE LEVEL OF PRECIPITATION INDICATED BY THE MODEL. INTERESTED TO SEE WHAT THE 12Z RUN BRINGS WHEN IT POSTS EARLY THIS AFTERNOON. BY MONDAY/TUESDAY...THE GFS AND ECMWF SHOW A MOIST WEST FLOW ACROSS THE REGION AS THE NEXT PAC LOW ADVANCES TOWARD THE NW COAST. PREVIOUS RUNS WERE SHOWING A DEEP LOW DROPPING INTO THE WEST COAST/GREAT BASIN BY MID-WEEK...HOWEVER THE 12Z GFS IS NOW FAVORING A PROGRESSIVE TROUGH SWEEPING ACROSS THE REGION WEDNESDAY/WEDNESDAY NIGHT WHILE THE 00Z ECMWF WAS FAVORING A LOW TRACKING EAST ACROSS SRN CANADA WEDNESDAY/THURSDAY WITH THE SRN EXTENT OF THE SYSTEM SWEEPING INTO SRN IDAHO WEDNESDAY NIGHT. SO NOT A WHOLE LOT OF CONFIDENCE IN THE SOLUTION FOR THE MIDDLE OF NEXT WEEK WHICH IS JUST OUTSIDE OUR FORECAST TIME FRAME. TEMPERATURES TAKE A DIGGER TOMORROW BEHIND THE FRONTAL PASSAGE AND GRADUALLY WARM TO CLIMATOLOGICAL NORMS FOR THIS TIME OF YEAR BY FRIDAY. HUSTON && .AVIATION...STRONG SOUTHERLY WINDS HAVE SET UP AT PIH WITH SUSTAINED 20 PLUS KNOTS AND GUSTS OVER 30. EXPECT THUNDERSTORMS TO REDEVELOP THIS AFTERNOON AND HAVE AT LEAST A TEMPO AT ALL TAF SITES INTO EARLY EVENING. SHOULD SEE EXTENSIVE DEVELOPMENT ALONG SURFACE FRONT EXPECT DRYING BEHIND COLD FRONTAL PASSAGE TONIGHT AND WEDNESDAY WITH BREEZY CONDITIONS CONTINUING DURING THE DAY TOMORROW WITH SUSTAINED 20 PLUS KNOTS EXPECTED AT PIH...BYI AND IDA. GK && .FIRE WEATHER...SURFACE COLD FRONT TO MOVE THROUGH EASTERN IDAHO THIS EVENING. EXPECT EXTENSIVE THUNDERSTORM DEVELOPMENT THIS AFTERNOON ALONG FRONTAL BOUNDARY WITH STRONG WIND GUSTS EXPECTED. WILL HAVE SOUTHERLY WIND GUSTS AHEAD OF THE FRONT IN THE 30 TO 40 MPH RANGE. WINDS WILL SHIFT TO WEST TO SOUTHWEST BEHIND THE FRONT TONIGHT. GUSTS IN THE 30 TO 40 MPH RANGE IN THE SNAKE PLAIN AND SOUTHERN HIGHLANDS EXPECTED WEDNESDAY. EXPECT DRIER CONDITIONS WITH NO THUNDERSTORMS EXPECTED TOMORROW. TEMPERATURES WILL BE 15 TO 20 DEGREES COLDER WEDNESDAY. GK && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY THROUGH 7 PM MDT THIS EVENING IDZ021. WIND ADVISORY WEDNESDAY IDZ020-021. FROST ADVISORY THURSDAY MORNING IDZ017-020-021. &&
Hazardous weather outlook, Sep 17, 3:56 AM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 356 AM MDT TUE SEP 17 2013 IDZ017>025-031-032-181000- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 356 AM MDT TUE SEP 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL CONTINUE TO PRODUCE SHOWERS AND STORMS THROUGH TONIGHT ACROSS MUCH OF EASTERN IDAHO. THIS SYSTEM WILL DRIVE A COLD FRONT THROUGH THE AREA AS WELL. 15-30MPH WINDS WITH HIGHER GUSTS ARE LIKELY STARTING LATER TODAY AND INTO THE NIGHT...OUT OF THE SOUTH AHEAD OF THE FRONT AND MORE WESTERLY BEHIND IT. A LAKE WIND ADVISORY IS IN EFFECT FROM 1-7PM FOR AMERICAN FALLS RESERVOIR. STRONG/SEVERE STORMS ARE POSSIBLE AGAIN ACROSS THE AREA...ESPECIALLY FOR THE MOUNTAINS AND EASTERN HALF OF THE SNAKE PLAIN. HIGH WINDS AND HAIL ARE THE MAIN THREATS. STORMS SHOULD QUICKLY WIND DOWN AS THE FRONT MOVES THROUGH AND SUNSET ARRIVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY WILL BE MUCH COOLER AND BREEZY. WINDS SHOULD BE STRONG ENOUGH FOR A LAKE WIND ADVISORY TOMORROW...BUT REMAIN RIGHT AT THE 30MPH SUSTAINED THRESHOLD FOR A WIND ADVISORY AT LOWER ELEVATIONS. TEMPERATURES TOMORROW WILL BE 10-20 DEGREES COLDER VS TODAY...ONLY IN THE 50S AND 60S FOR MANY LOCATIONS. WEDNESDAY NIGHT WILL BE COLD...WITH LOWS IN THE 20S AND 30S FOR MOST OF US. IT WILL DROP INTO THE 10S FOR PLACES LIKE STANLEY AND COPPER BASIN. A FROST ADVISORY WILL LIKELY BE NEEDED FOR MUCH THE SNAKE PLAIN. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Local storm report, Sep 17, 2:41 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
241 PM MDT TUE SEP 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HEAVY RAIN 5 N DUBOIS 44.25N 112.23W
09/17/2013 U0.00 INCH CLARK ID CO-OP OBSERVER
BULK OF HEAVY RAIN PASSED TO EAST. WILL MEASURE WHEN RAIN
STOPS. PEA-SIZE HAIL NOTED ON STATION AND IN DUBOIS.
SHELF CLOUD NOTED 5 ESE OF LOCATION AT 0233 PM. PLENTY OF
LIGHTNING WITH STORM.
&&
GWICKLUNSpecial weather statement, Sep 17, 2:42 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 242 PM MDT TUE SEP 17 2013 IDZ017-021-022-172145- BINGHAM ID-POWER ID-CASSIA ID-BANNOCK ID-BLAINE ID- 242 PM MDT TUE SEP 17 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO NORTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO EXTREME NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO NORTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO SOUTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO UNTIL 345 PM MDT AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF IDAHOME..MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... AMERICAN FALLS... ABERDEEN... STERLING... SPRINGFIELD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4322 11317 4312 11233 4252 11319 4262 11339 TIME...MOT...LOC 2042Z 214DEG 30KT 4265 11322 GK
Local storm report, Sep 17, 2:44 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
244 PM MDT TUE SEP 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM FUNNEL CLOUD 5 N DUBOIS 44.25N 112.23W
09/17/2013 CLARK ID CO-OP OBSERVER
FUNNEL DETECTED 5 ESE OF OBSERVER LOCATION.
&&
GWICKLUNLocal storm report, Sep 17, 2:53 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
253 PM MDT TUE SEP 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TORNADO 27 NE HAMER 44.20N 111.82W
09/17/2013 FREMONT ID PUBLIC
CONCERNED CITIZEN LOCATED 1 MILE SOUTH OF HAMER OBSERVED
A TORNADO -- AND FUNNEL CLOUDS -- DISTANT TO THE
NORTHWEST.
&&
PANGELLocal storm report, Sep 17, 2:54 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
254 PM MDT TUE SEP 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TORNADO 5 ESE DUBOIS 44.15N 112.14W
09/17/2013 CLARK ID CO-OP OBSERVER
DEBRIS BEING LIFTED. TORNADO ROPE-LIKE IN APPEARANCE AND
5 ESE OF DUBOIS.
&&
GWICKLUNSpecial weather statement, Sep 17, 3:05 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
305 PM MDT TUE SEP 17 2013
IDZ020>022-172200-
BINGHAM ID-BONNEVILLE ID-POWER ID-CASSIA ID-BANNOCK ID-
305 PM MDT TUE SEP 17 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
POWER COUNTY IN SOUTHEAST IDAHO
EXTREME NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
WESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
UNTIL 400 PM MDT
AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
ABERDEEN TO 14 MILES SOUTHWEST OF NEELEY..AND MOVING NORTHEAST AT 50
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT HALL BANNOCK PEAK AND NEELEY...
AMERICAN FALLS...
ABERDEEN...
FORT HALL BANNOCK CREEK LODGE...
STERLING...
POCATELLO... SPRINGFIELD AND TABER...
FORT HALL BUFFALO LODGE...
PINGREE...
LAT...LON 4245 11319 4311 11305 4311 11301 4321 11300
4363 11249 4281 11247 4279 11252 4273 11246
4261 11246
TIME...MOT...LOC 2105Z 213DEG 43KT 4307 11292 4262 11309
DMHThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 7:43 PM MDT | Special Weather Statement | PIH | Minidoka | 47 min |
| Sep 16, 7:46 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Blaine, Minidoka, Power | 44 min |
| Sep 16, 11:59 PM MDT | Special Weather Statement | PIH | Bingham, Power | 61 min |
| Sep 17, 12:44 AM MDT | Special Weather Statement | PIH | Bingham, Bonneville | 61 min |
| Sep 17, 1:02 AM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville, Fremont, Jefferson, Madison, Teton | 43 min |
| Sep 17, 1:48 AM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Fremont, Jefferson, Madison, Teton | 42 min |
| Sep 17, 5:50 AM MDT | Special Weather Statement | PIH | Madison, Teton | 40 min |
| Sep 17, 8:06 AM MDT | Special Weather Statement | PIH | Fremont | 84 min |
| Sep 17, 1:10 PM MDT | Special Weather Statement | PIH | Jefferson | 50 min |
| Sep 17, 1:13 PM MDT | Special Weather Statement | PIH | Bear Lake, Caribou, Franklin | 62 min |
| Sep 17, 1:40 PM MDT | Frost Advisory | PIH | 43 hr | |
| Sep 17, 1:40 PM MDT | Wind Advisory | PIH | 24 hr | |
| Sep 17, 1:44 PM MDT | Severe Thunderstorm Warning | PIH | Clark, Fremont, Jefferson | 46 min |
| Sep 17, 2:10 PM MDT | Tornado Warning | PIH | Clark, Fremont, Jefferson | 50 min |
| Sep 17, 2:15 PM MDT | Special Weather Statement | PIH | Bear Lake, Caribou, Franklin | 60 min |
| Sep 17, 2:16 PM MDT | Special Weather Statement | PIH | Fremont | 44 min |
| Sep 17, 2:34 PM MDT | Special Weather Statement | PIH | Power | 41 min |
| Sep 17, 2:36 PM MDT | Special Weather Statement | PIH | Cassia | 54 min |
| Sep 17, 2:42 PM MDT | Special Weather Statement | PIH | Power | 63 min |
| Sep 17, 2:43 PM MDT | Tornado Warning | PIH | Clark, Fremont | 47 min |
| Sep 17, 3:05 PM MDT | Special Weather Statement | PIH | Power | 55 min |
| Sep 17, 3:25 PM MDT | Tornado Warning | PIH | Clark, Fremont | 50 min |
| Sep 17, 3:56 PM MDT | Special Weather Statement | PIH | Fremont | 64 min |
| Sep 17, 4:01 PM MDT | Special Weather Statement | PIH | Bingham | 59 min |
| Sep 17, 4:10 PM MDT | Special Weather Statement | PIH | Fremont | 50 min |
| Sep 17, 4:10 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Oneida, Power | 50 min |
| Sep 17, 4:18 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Power | 42 min |
| Sep 17, 4:46 PM MDT | Special Weather Statement | PIH | Madison | 59 min |
| Sep 17, 5:24 PM MDT | Special Weather Statement | PIH | Bonneville, Fremont, Madison, Teton | 51 min |
| Sep 17, 5:27 PM MDT | Special Weather Statement | PIH | Bannock, Oneida | 48 min |
Nearby
Tornado Warnings in Idaho, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.